Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pleasehelp123

Skipping days in final 2 weeks?

Hey guys, into my final 2 weeks of tane.. side effect of red peeling edges of lips is becomming out of control.. i want to finish my course properly by taking it every night, but i dont think ill be able to, tried moisturizing, cortisone cream etc.. its not working. Cant eat or smile without pain.

If i took my accutane every 2nd night or so, would this effect the final outcome. Right now i am clear, and very happy.. aside this side effect .. but i dont want it to come back!

Any info/experience is greatly appreciated!

Edited by pleasehelp123

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×